# SDR FDEA201403140509

- Difficulty date: March 14, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 77,029 hours, 28,243 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C7, B9 CHECK AT LAX CRACK FOUND IN HOLE B & C IN REAR SPAR LOWER CAP AT XORS 345.75.  ADDITIONAL INSPECTION FOUND UPPER SPAR CAP FLANGE TO HAVE A 2.8 INCH CRACK RUNNING BETWEEN HOLES A & C INCLUDING THE B HOLE.  IN ADDITION A CRACK WAS FOUND IN THE STANDING LEG OF THE ARB0164-1 DOG BONE STIFFENER.  AN EA WAS ISSUED IAW EA 8-5710-T0 306060 TO TEMPORARILY REPAIR DISCREPANT CONDITION.  REPAIRED IAW EA 8-5710-T0306060.
